MAUDE Adverse Event Report: SYNTHES GMBH ROD ø3.5 PREBENT L240 TAN; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

SYNTHES GMBH ROD ø3.5 PREBENT L240 TAN; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Catalog Number 04.161.032S
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: d2b: additional product code: nkg,mnh and mni.D9: complainant part is not expected to be returned for manufacturer review/investigation.Part # 04.161.032s, lot # 7l81570, manufacturing site: werk selzach logistik , release to warehouse date: 29.Jan.2021, expiration date: 01.Jan.2031, supplier: (b)(4).A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Part number: 04.161.032, lot number: 76p1397, manufacturing site: mezzovico, release to warehouse date: 12 nov 2020.A manufacturing record evaluation was performed for the not sterile finished lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in japan as follows: it was reported that this was a oc2 fusion on an unknown date.About two months after surgery, it was identified that the rod in question might have slipped off the plate in question.The revision surgery is scheduled on (b)(6) 2023.The cause is unknown.The surgeon commented that re-operation is scheduled including confirmation of set screw, due to the possible loosening of fusion of occipital plate and rod about 2 months after surgery.No further information is available.This report is for one (1) rod ã¸3.5 prebent l240 tan.This is report 3 of 3 for complaint (b)(4).

Brand Name
ROD ø3.5 PREBENT L240 TAN
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK SELZACH
bohackerweg 5
selzach 2545
SZ   2545
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key18504114
Report Number8030965-2024-00804
Device Sequence Number8087852
Product Code KWP
UDI-Device Identifier10705034733500
UDI-Public(01)10705034733500
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K142838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.161.032S
Device Lot Number7L81570
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/20/2023
Initial Report FDA Received Date01/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown